EconPapers    
Economics at your fingertips  
 

Persistence of Shocks on Seasonal Processes

Tommaso Proietti

Journal of Applied Econometrics, 1996, vol. 11, issue 4, 383-98

Abstract: The paper addresses the issue of measuring the persistence of shocks on seasonally integrated processes observed at quarterly intervals. We show that the amplitude of the limiting cycle described by the cumulated impulse response function provides a parametric measure of persistence and that Cochrane's normalized variance ratio can correspondingly be extended as a non-parametric counterpart. For illustrative purposes the latter is applied to the Italian GDP and to the output of the agricultural sector. Copyright 1996 by John Wiley & Sons, Ltd.

Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://links.jstor.org/sici?sici=0883-7252%2819960 ... 0.CO%3B2-M&origin=bc full text (application/pdf)
http://qed.econ.queensu.ca:80/jae/1996-v11.4/ Supporting data files and programs (text/html)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:11:y:1996:i:4:p:383-98

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2025-03-22
Handle: RePEc:jae:japmet:v:11:y:1996:i:4:p:383-98